# SDR CA120514005

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 18,173 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 653547
- Condition: Damaged
- Location: Main Crank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 CYLINDER WAS REMOVED DUE TO LOW COMPRESSION.  WHILE THE CYLINDER WAS REMOVED IT WAS NOTED THAT THE MAIN CRANK BEARING, PN 653547.  JUST AFT OF NR 3 CYLINDER WAS FOUND OUT OF POSITION SHUFFLED FORWARD APPROXIMATELY .1250" AND RUBBING ON THE CRANK CHEEK.  ENGINE HAS BEEN REMOVED AND WILL BE SENT TO AN O/H SHOP FOR FURTHER INSPECTION AND REPAIR.
